# SDR DALA2013082300432

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 68,070 hours, 30,460 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER SILL AFT CABIN FLOOR STRUCT LOCATION AT FR 68 OUTER FLANGE LT SIDE MEASURED L=0.500", W=0.250" D=0.007" APPROXIMATELY PERFORMED PERMANENT REPAIR ON LOWER SILL AFT CABIN FLOUR STRUCT LOCATION AT FR68 OUTER FLANGE LT SIDE IAW SRM 53-41-14, PARAGRAPH 5.A, FIG 201.
